Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2013, Article ID 761680, 7 pages
http://dx.doi.org/10.1155/2013/761680
Research Article

On ( )-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces

1Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timişoara, V. Pârvan Boulevard. no. 4, 300223 Timişoara, Romania
2Academy of Romanian Scientists, Independenţei 54, 050094 Bucharest, Romania

Received 30 April 2013; Revised 2 August 2013; Accepted 5 August 2013

Academic Editor: Timothy R. Marchant

Copyright © 2013 Mihai Gabriel Babuţia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Perron, “Die Stabilitätsfrage bei Differentialgleichungen,” Mathematische Zeitschrift, vol. 32, no. 1, pp. 703–728, 1930. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Li, “Die Stabilitätsfrage bei Differenzengleichungen,” Acta Mathematica, vol. 63, no. 1, pp. 99–141, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. L. Massera and J. J. Schäffer, Linear Differential Equations and Function Spaces, vol. 21 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1966. View at MathSciNet
  4. Ju. L. Daleckii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, vol. 43 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1974. View at MathSciNet
  5. W. A. Coppel, Dichotomies in Stability Theory, Lecture Notes in Mathematics, Springer, Berlin, Germany, 1978. View at MathSciNet
  6. C. V. Coffman and J. J. Schäffer, “Dichotomies for linear difference equations,” Mathematische Annalen, vol. 172, pp. 139–166, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. View at MathSciNet
  8. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  9. C. Pötzsche, Geometric Theory of Discrete Nonautonomous Dynamical Systems, vol. 2002 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Pinto, “Discrete dichotomies,” Computers & Mathematics with Applications, vol. 28, no. 1–3, pp. 259–270, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Naulin and M. Pinto, “Roughness of (h,k)-dichotomies,” Journal of Differential Equations, vol. 118, no. 1, pp. 20–35, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Megan, “On (h,k)-dichotomy of evolution operators in Banach spaces,” Dynamic Systems and Applications, vol. 5, no. 2, pp. 189–196, 1996. View at Google Scholar · View at MathSciNet
  13. J. L. Fenner, “On forward (h,k) splitting for a class of noninvertible differential equations with impulse effect,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 5, pp. 1513–1521, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. B. Lin, “Algebraic dichotomies with an application to the stability of Riemann solutions of conservation laws,” Journal of Differential Equations, vol. 247, no. 11, pp. 2924–2965, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. J. G. Bento and C. M. Silva, “Generalized nonuniform dichotomies and local stable manifolds,” http://arxiv.org/abs/1007.5039.
  16. A. J. G. Bento and C. M. Silva, “Nonuniform (μ,ν)-dichotomies and local dynamics of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 1, pp. 78–90, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. J. G. Bento and C. M. Silva, “Nonuniform dichotomic behavior: Lipschitz invariant manifolds for difference equations,” http://arxiv.org/abs/1209.6589.
  18. L. Barreira and C. Valls, “Lyapunov sequences for exponential dichotomies,” Journal of Differential Equations, vol. 246, no. 1, pp. 183–215, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Barreira, M. Fan, C. Valls, and J. Zhang, “Robustness of nonuniform polynomial dichotomies for difference equations,” Topological Methods in Nonlinear Analysis, vol. 37, no. 2, pp. 357–376, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Chang, J. Zhang, and J. Qin, “Robustness of nonuniform (μ,ν)-dichotomies in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 582–594, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Chu, “Robustness of nonuniform behavior for discrete dynamics,” Bulletin des Sciences Mathématiques, 2013. View at Publisher · View at Google Scholar
  22. Y. Jiang and F. F. Liao, “Admissibility for nonuniform (μ,ν) contraction and dichotomy,” Abstract and Applied Analysis, vol. 2012, Article ID 741696, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Zhang, X. Chang, and J. Wang, “Existence and robustness of nonuniform (h,k,μ,ν)-dichotomies for nonautonomous impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 710–723, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. M. Zhang, M. Fan, and X. Y. Chang, “Parameter dependence of stable manifolds for nonuniform (μ,ν)-dichotomies,” Acta Mathematica Sinica (English Series), vol. 29, no. 6, pp. 1111–1130, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. B. Aulbach and J. Kalkbrenner, “Exponential forward splitting for noninvertible difference equations,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 743–754, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Zhou, K. Lu, and W. Zhang, “Roughness of tempered exponential dichotomies for infinite-dimensional random difference equations,” Journal of Differential Equations, vol. 254, no. 9, pp. 4024–4046, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  27. I. L. Popa, M. Megan, and T. Ceauşu, “Exponential dichotomies for linear discrete-time systems in Banach spaces,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 1, pp. 140–155, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. N. T. Huy and N. V. Minh, “Exponential dichotomy of difference equations and applications to evolution equations on the half-line,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 301–311, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B. Sasu and A. L. Sasu, “On the dichotomic behavior of discrete dynamical systems on the half-line,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 7, pp. 3057–3084, 2013. View at Publisher · View at Google Scholar · View at MathSciNet